	Period 1 30 minutes 9.00-9.30 am	Period 2 30 minutes 10.00-10.30am	Period 3 30 minutes 11.00-11.30am	Period 4 30 minutes 12.00-12.30am	Period 5 30 minutes 2.00-2.30pm	2.45-3.15pm
Monday A	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Tuesday A	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Wednesday A	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Thursday A	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Friday A	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Monday B	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Tuesday B	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Wednesday B	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Thursday B	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ
Friday B	Subject 1	Subject 2	Subject 3	Subject 4	Subject 5	READ